MathSciNet Relay Station
MathSciNet bibliographic data
MR1261060 05A16 (05A15)
Drmota, Michael A bivariate asymptotic expansion of coefficients of powers of generating functions. European J. Combin. 15 (1994), no. 2, 139–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement